Thread: Acne from Tren/prop
10-18-2005, 12:25 PM #1
Acne from Tren/prop
What would be the best thing for me to manage/get rid of my acne (tren 60mg/day prop 80mg/day)? I tan so I would like to avoid anything that is severeky drying.
10-20-2005, 12:53 PM #2
Bascially IMO the only thing that works period!! Is Accutane! But even tane only subsides the acne for a period of time. Just get used to it bro...it happens to all/most of us, expecially when on tren . Besides it almost winter anyway..
10-20-2005, 03:06 PM #3
I've shown improvements from tetracycline.....nice thing about that is......(havne't checked it out for about 4 years though).........you can by fish tetra in the capsules and it's exactly the same product you'll get from the pharmacy.....and eats cheaper than heck online
10-21-2005, 12:11 PM #4
Actually guys, I read a post by hooker and ended up trying Nizoral Shampoo. After the first time I could honestly see a difference- try it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)